# SDR COMA0160899

- Difficulty date: November 15, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 13,773 hours, 12,760 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 60135006
- Condition: Cracked
- Location: Aft Equipment Ba
- Part time: 13,773 hours, 12,760 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM UPPER WEB CRACKED.REPAIRED I/A/W REO 601R-53-61-345.
